Log In Sign Up

Flipping insomnia...


Forum: Mental Health

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Mental Health LinkBack Topic Tools Search this Topic Display Modes
  #1  
February 21st, 2007, 08:13 AM
texasmomof2
Guest
Posts: n/a
GRR....I just hate it! Last night I fell asleep just fine, but woke up at 3AM. My mind just starts going over and over stuff. I don't really *feel* depressed right now, but I know that's because they upped my Cymbalta. I even take Lunesta to help me sleep, but it just helps me go to sleep, doesn't help me to stay asleep.

I guess I just have so much stress in my life right now that I can't get relaxed enough to sleep well.
Reply With Quote
  #2  
February 21st, 2007, 08:25 AM
Lisadear's Avatar Platinum Supermommy
Join Date: Jan 2006
Location: Trinidad
Posts: 20,622
Send a message via MSN to Lisadear Send a message via Yahoo to Lisadear
could be the stress ... could be the increase in med ... and how long have you been taking the Lunesta?

xxx Lisa xxx
__________________
xxx Lisa xxx<div align="center">

</div>
Reply With Quote
  #3  
February 21st, 2007, 08:29 AM
texasmomof2
Guest
Posts: n/a
Quote:
could be the stress ... could be the increase in med ... and how long have you been taking the Lunesta?

xxx Lisa xxx[/b]
About 3 months now...any ideas???

Oh, and I've been taking steroids for the stupid pneumonia crud I had. I know those can cause insomnia, too.
Reply With Quote
  #4  
February 21st, 2007, 08:32 AM
Lisadear's Avatar Platinum Supermommy
Join Date: Jan 2006
Location: Trinidad
Posts: 20,622
Send a message via MSN to Lisadear Send a message via Yahoo to Lisadear
Quote:
Quote:
could be the stress ... could be the increase in med ... and how long have you been taking the Lunesta?

xxx Lisa xxx[/b]
About 3 months now...any ideas???

Oh, and I've been taking steroids for the stupid pneumonia crud I had. I know those can cause insomnia, too.
[/b]
you taking the Lunesta every night? reason for asking is that these sleep meds' effects wear off after a while of taking them and should be alternated with another .... at least ... that's what my pdoc does with me.

xxx Lisa xxx
__________________
xxx Lisa xxx<div align="center">

</div>
Reply With Quote
  #5  
February 21st, 2007, 08:48 AM
texasmomof2
Guest
Posts: n/a
Quote:
Quote:
Quote:
could be the stress ... could be the increase in med ... and how long have you been taking the Lunesta?

xxx Lisa xxx[/b]
About 3 months now...any ideas???

Oh, and I've been taking steroids for the stupid pneumonia crud I had. I know those can cause insomnia, too.
[/b]
you taking the Lunesta every night? reason for asking is that these sleep meds' effects wear off after a while of taking them and should be alternated with another .... at least ... that's what my pdoc does with me.

xxx Lisa xxx
[/b]
Yeah, I take it every night. I used to take Ambien, but it made me hallucinate, and didn't help me sleep AT ALL! (I would see bears and cars in my house.....I thought I was losing my mind.) Thankfully my doc told me that 2% of people that take Ambien will have problems with hallucinations. LOL

The Lunesta has never really helped me. It helps me GO to sleep, but not to stay asleep. I usually end up taking a Zanaflex in the middle of the night to help me go back to sleep. It's very frustrating!
Reply With Quote
  #6  
February 21st, 2007, 09:15 AM
Lisadear's Avatar Platinum Supermommy
Join Date: Jan 2006
Location: Trinidad
Posts: 20,622
Send a message via MSN to Lisadear Send a message via Yahoo to Lisadear
Quote:
Quote:
Quote:
<div class='quotetop'>QUOTE(Lisadear @ Feb 21 2007, 10:25 AM) <{POST_SNAPBACK}>
<div class='quotemain'>
could be the stress ... could be the increase in med ... and how long have you been taking the Lunesta?

xxx Lisa xxx[/b]
About 3 months now...any ideas???

Oh, and I've been taking steroids for the stupid pneumonia crud I had. I know those can cause insomnia, too.
[/b]
you taking the Lunesta every night? reason for asking is that these sleep meds' effects wear off after a while of taking them and should be alternated with another .... at least ... that's what my pdoc does with me.

xxx Lisa xxx
[/b][/quote]

Yeah, I take it every night. I used to take Ambien, but it made me hallucinate, and didn't help me sleep AT ALL! (I would see bears and cars in my house.....I thought I was losing my mind.) Thankfully my doc told me that 2% of people that take Ambien will have problems with hallucinations. LOL

The Lunesta has never really helped me. It helps me GO to sleep, but not to stay asleep. I usually end up taking a Zanaflex in the middle of the night to help me go back to sleep. It's very frustrating!
[/b][/quote]
then I'm the next half of the 2% with you on the Ambien ... I used to have sleepwalk sessions and sent FULL text messages to my ex bf of whatever was on my mind bothering me ... LOL no wonder he's my ex now hmmmmm

The Ambien also used to put me to sleep fast and strong for about two hours then I was up jumping like a bachac all night

I've never taken Lunesta but I've seen the ads on tv and I want to talk to my doctors about it next time I see one or the other (GP or pdoc)

right now I alternate unisom with Imovane plus I have to take my lorazipam (anti anxiety med which also gets me drowsy)

If I take the Imovane too often the effects wear off and it tears up my stomach and gets me nauseas ... the unisom also loses its full effect as well on me if I take it three times in a row ... Ambien I'm terrified to touch cause I might jump off a building while sleeping.

xxx Lisa xxx
__________________
xxx Lisa xxx<div align="center">

</div>
Reply With Quote
  #7  
February 21st, 2007, 04:15 PM
texasmomof2
Guest
Posts: n/a
At my appt today she told me she thinks my not sleeping is due to depression and stress. She told me to take 1 Cymbalta at night, and the other in the morning. (I had been taking both in the morning) Also to take 1 Zanaflex with my Lunesta before I go to bed, and then if I wake up during the night, to take 1/2 a Zanaflex. So I will try that and see if it helps.
Reply With Quote
  #8  
February 21st, 2007, 04:20 PM
Lisadear's Avatar Platinum Supermommy
Join Date: Jan 2006
Location: Trinidad
Posts: 20,622
Send a message via MSN to Lisadear Send a message via Yahoo to Lisadear
Quote:
At my appt today she told me she thinks my not sleeping is due to depression and stress. She told me to take 1 Cymbalta at night, and the other in the morning. (I had been taking both in the morning) Also to take 1 Zanaflex with my Lunesta before I go to bed, and then if I wake up during the night, to take 1/2 a Zanaflex. So I will try that and see if it helps.[/b]
hope it works ... let us know!

xxx Lisa xxx
__________________
xxx Lisa xxx<div align="center">

</div>
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 09:58 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0